Cutaneous Lidocaine Allergy Confirmed By Patch Testing

September 2002 | Volume 1 | Issue 2 | Case Report | 192 | Copyright © 2002

Julie M. Kaufmann; Elizabeth K. Hale, MD; Robin Ashinoff, MD and David E. Cohen, MD

Abstract

A case is presented of a 55-year old woman who developed an eruption suggestive of contact dermatitis on repeated occasions after receiving anesthesia for dermatologic procedures. Patch testing revealed a positive reaction to lidocaine. Basic structures of anesthetics are reviewed, and the classification of immunologically-mediated allergic reactions is discussed. The presence of cutaneous lidocaine allergy has profound implications for the field of dermatology.

Purchase Original Article

Purchase a single fully formatted PDF of the original manuscript as it was published in the JDD.

Download the original manuscript as it was published in the JDD.

Contact a member of the JDD Sales Team to request a quote or purchase bulk reprints, e-prints or international translation requests.

To get access to JDD's full-text articles and archives, upgrade here.

Save an unformatted copy of this article for on-screen viewing.

Print the full-text of article as it appears on the JDD site.

→ proceed | ↑ close

Related Articles